# SDR DALA1019980662

- Difficulty date: June 30, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 62,485 hours, 28,976 cycles
- Engine: Pwa PW2037
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SKIN REMOVAL ON NR2 PYLON OTBD SIDE RT FOUND 1 EA OVERSIZE HOLE FWD FRAME LWR HOLE AT STA 108. COMPLIED WITH ER/A 483519-14 REV ORIG AT SAA.  DURING HMV ON N/R CARD 169569.
